# SDR AU001011

- Difficulty date: October 19, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 7277210
- Condition: Faulty
- Location: Dc Power Distrib
- Component: Dc Power Distrib
- Stage of operation: CR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR FIELD CIRCUIT POWER CIRCUIT BREAKER FAILED.  (X)
